Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Using medication of 2% mixture of testosterone from compounding pharmacy. Forming blisters. Side effects of medicine?

I recently started using a medication that was made by a compounding pharmacy for 2 percent mixture of testosterone . When i use this medication i form small blisters on the inside of my mouth right stound the backside of my lips . If i stop the med the existing blisters begin to subside and i do not form any new ones. I thought i was having a reaction to the med - i called my dr and he said he never heard ofbthis before. I should continue the med and make sure i was my hands. Now that i am using it again the blisters are forming again. They are very Painful. Am i having a reaction to the med. i also get very nauseaed when i eat.
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Dalsaver2,

Blister formation is an adverse reaction of testosterone when it is applied topically.. Since the blister disappeared on stopping the drug and reappeared on starting again its due to the drug only...
Nausea is also a side effect of testosterone use..
Whether to use or discontinue the drug purely depends on for what purpose you are using the drug, its purely based on risk benefit ratio...
With regards,
Dr. Parthipan
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor